# SDR USAA2012072600015

- Difficulty date: July 23, 2012
- Submitted: July 27, 2012
- Operation: Air carrier
- Aircraft: N451UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24934
- Aircraft time: 58,733 hours, 38,593 cycles
- System (JASC): 5240 · Service Doors
- Part: Structure
- Part number: 6546871132
- Part serial: 001453
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C5 CHECK - FORWARD SERVICE DOOR CRACKED AT NR 4 AFT DOOR STOP CUTOUT.  REPAIRED DOOR IAW EA 104153.
